# SDR AALA20150523002

- Difficulty date: May 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 18,836 hours, 7,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240U34
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED AT STATION 540 & RBL 0.  R & R FLOOR SUPPORT IAW SRM 51-10-02-0G PARA 9, SRM 51-40-02 & AARD 51-00-05-1.
